# SDR SWAA2023070668432

- Difficulty date: May 24, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222BF HAS SURFACE FIBERS LOOSE<[01] RECEIVED NEW FLOOR PANEL #222BF. PANEL TO BE INSTALLED ON ITEM #TTG8Q00L1MF8. AS PER B 737 AMM 53-21-00-400-801;[02] VERIFIED RECEIVED NEW FLOOR PANEL #222BF. AND VERIFIED #TTG8Q00L1MF8.
